# SDR SWAA2025110623931

- Difficulty date: October 12, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY CARGO TRACK AT BS 942, LBL 7, WL 155.   REMOVED AND REPLACED THE AFT CARGO TRACK IAW SRM 51-40-02-0G-0, DWG 147A7500, REV-, DWG 147A7501 REV:B, AND DWG 147A7500 REV:B.
